We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Migrest Suspension 60 Ml

Migrest Suspension 60 Ml

MIGREST

    • Rs. 42.86


    USES :

    Paracetamol is used to reduce fever, pain, and inflammation. Paracetamol is used in the treatment of feverish cold and for headache relief. The drug is known to be beneficial in treating conditions such as muscle aches, arthritis, backache, etc. Domperidone uses include management of dyspepsia and relief from nausea and vomiting. It is used for reducing heartburn, bloating, and belching. Flunarizine is given to prevent severe headache such as migraine.

    How does the drug work?

    A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever. Domperidone is a distinct blocker of dopamine receptors which has a high affinity for D2 and D3 dopamine receptors. These receptors are found in the chemoreceptor trigger zone usually present outside the blood-brain barrier that regulates nausea and vomiting. Domperidone facilitates gastric emptying by increasing the esophageal and gastric peristalsis. Flunarizine is given to prevent severe headache such as migraine.

    What are the common side effect?

    The common side effects of paracetomol are an allergic reaction which involves swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, and agitation. It also causes lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients. The common side effects of domperidone are diarrhea, drowsiness, and difficulty in speaking, irregular heartbeat, dizziness, breathing problem, breast pain, and breast tenderness. The side effects which are commonly associated with the use of flunarizine are running nose, nasal congestion, menstrual cycle disturbances, increase in appetite, depression, drowsiness, and constipation.

    Important Information for use

    • People with bone marrow depression should not use Zepcar CR medicine.

    • Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.

    • Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.

    • Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.

    • Continue the Zepcar CR medication for the full length prescribed by the doctor.

    • Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.

    • Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.

    • Do not take grapefruit juice while using Zepcar CR.

    FAQs :Paracetomol

    1. Is paracetamol a medicine for toothache? Yes. Paracetamol reduces mild to moderate tooth pain.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice if you are an alcoholic, or if you have any reported problems of liver diseases. This is because paracetamol can worsen an existing liver condition.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? If you identify adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain, then you might have taken an overdose of the drug. Domperidone

    1. Is domperidone a laxative? No, domperidone does not have any laxative properties. It is a medication for treating bloating and abdominal discomfort.

    2. What is the safe dosage of domperidone for children? Children below 10 years are not prescribed domperidone tablets. Talk to the doctor to know about the safe doses for children.

    3. Does domperidone affect blood pressure levels? Alteration in the blood pressure is not reported with domperidone. If you experience any changes in your blood pressure, consult your doctor immediately.

    4. I am on antiviral drugs. Can I use domperidone tablet? No, domperidone should not be taken with antivirals as it can cause drug-drug interaction leading to unwanted effects.

    5. What should I do if I miss taking a dose of domperidone? If you miss a dose of domperidone and if it is almost time for the next dose, then you must skip the forgotten dose and take the next dose to avoid doubling of dose. Flunarizine

    1. Will I gain weight with flunarizine? Yes. You may have weight gain with flunarizine. Ask, a doctor if you have this side effect.

    2. In how much duration flunarizine will show its action? The time taken for flunarizine to show its action depends on several factors such as severity of the condition, etc.

    3. Can I get relief from severe headache with flunarizine? Yes. Flunarizine helps to relieve severe headache, i.e. migraine.

    4. What should I do if I miss a dose of flunarizine? Take the missed dose immediately as you remember. But if it is too late, then leave the forgotten dose and continue with the next dose at its usual time.

    5. How to store flunarizine tablets? Store the flunarizine tablets in a dry and cool place at a temperature below 25C. Keep the medicine out of sight from children.

    You may also like